# SDR SWAA980311

- Difficulty date: March 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23781
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND CRACK INDICATION NOTED AT BS 178 BULKHEAD WEB AT LBL 57 WL 201.5 TO 202.75, LBL 5.7 WL 197.5 TO 198.75, LBL 5.7 WL 210.5-212.75, LBL 6 WL 200.5-201, LBL 9.75 TO 10.5 WL 218, RBL 5.0 WL 217 TO 218.75, RBL 5.0 WL 200.75 TO 201.5, RBL 5.0 WL 197.5 TP 198.25, RBL 6.0 WL 212 TO 212.75, RBL 6.0 WL 226.5 TO 227, RBL 8.5 TO 16 WL 218.  REPAIRED PER BOEING SRM.
